Some fixed point theorems for α-admissible mappings in Sb-metric spaces

M. R. Singh, Thangjam Bimol Singh

Abstract


In this paper, we introduce the concept of generalized Sb−β−ψ contractive type mappings in Sb-metric space and prove some fixed point theorems. Fixed point theorems on metric spaces endowed with a partial order are also discussed.

Full Text: PDF

Published: 2021-02-19

How to Cite this Article:

M. R. Singh, Thangjam Bimol Singh, Some fixed point theorems for α-admissible mappings in Sb-metric spaces, J. Math. Comput. Sci., 11 (2021), 1584-1600

Copyright © 2021 M. R. Singh, Thangjam Bimol Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS